MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2026: lot 2434145: (b)(4) items manufactured and released on 15-apr-2025.Expiration date: 20-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta shoulder r&d project manager: acromion fracture postoperatively, about 11 months post primary.Reason unknown.The surgeon is treated conservatively with physiotherapy and splint/immobilization.The fracture may have happened due to lateralization of the prosthesis as no traumatic event has been reported but we have no sufficient data to exclude it.Additionally, from the radiographic image the bone quality seems low, and this can be also the cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.Root cause: based on the information available, no definitive root cause can be established.The device history record review did not indicate any potentially related manufacturing issue.The event may be related to case-specific clinical factors, including prosthesis lateralization and/or low bone quality.
 
Event or Problem Description
Acromion fracture postoperatively, about 11 months post primary.Reason unknown.The surgeon is treated conservatively with physiotherapy and splint/immobilization.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25297690
Report Number3005180920-2026-00521
Device Sequence Number9249377
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2434145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight85 KG